Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``On the zeros of the Riemann zeta function in the critical strip. II'' [Math. Comp. 39 (1982), no. 160, 681-688; MR0669660 (83m:10067)] by R. P. Brent, J. van de Lune, te Riele and D. T. Winter

Author: Herman J. J. te Riele
Journal: Math. Comp. 46 (1986), 771
MSC: Primary 11M26; Secondary 11-04, 30-04
Original Article: Math. Comp. 39 (1982), 681-688.
MathSciNet review: 829646
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11M26, 11-04, 30-04

Retrieve articles in all journals with MSC: 11M26, 11-04, 30-04

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society